# SDR FDEA201105031709

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 52,089 hours, 16,797 cycles
- Engine: Ge CF650C2
- Engine time: 477 hours, 185 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Part time: 53,700 hours, 17,205 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 98 KTS GOT A NR 2 ENG EXCEEDANCE ALERT REJECT TAKEOFF.  PERFORMED FAN (N1) OVERSPEED INSP, FAN BLADES MOTOR FREE FOR ROTATION FIRST STAGE FAN SHROUD  WITHOUT RUB TRACES AND INLET AND EXHAUST NOZZLES  FREE FROM PARTICLES IAW AMM 72-00-00-6-2.  ACFT OK FOR SERVICE.    COMPLIED WITH  AMM 72-00-00-6-2, FOR FAN (N1) OVERSPEED BETWEEN 119.6 AND 122 WITH NO DEFECTS NOTED. IAW ACARS N1 EXCEEDANCE WAS 119.7.  FINAL CLOSED.
